# SDR DL75K030585

- Difficulty date: June 25, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 7,893 hours, 3,620 cycles
- System (JASC): 2564 · Life Raft
- Part: Latch
- Part number: D806627
- Part serial: F10218
- Condition: Broken
- Location: Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FWD OVERHEAD RAFT COMPARTMENT LATCH BROKEN.  FOUND LIFE RAFT SLOWLY DEPLOYING IN ITS COMPARTMENT.  REPLACED SAME.  REPAIRED DOOR.
